A little sting in the tail

Posted by raetsel at Tuesday, April 01, 2008

Apart from a little tiredness and fluid retention up to now I've not had any bad side effects from the chemo.

However it looks like these two new drugs the doxorubicin and vincristine may have a little sting in the tail for this final part of this stay in hospital. ( Plus delayed effects of the other drugs is quite possible) . I've been feeling much more tired and had a two hour nap yesterday afternoon.

My fluid balance has sorted itself out naturally but that meant I was up 4 times in the night to pee so that hasn't helped the tiredness today. Still so far so good the whole chemo has gone very well.

2 comments:

Jon said...

Morning Simon. Pleased that your treatment is going well. Are you still on track to come out of hospital tomorrow?

raetsel said...

Hi Jon,
Yes that's the plan. Home on Wednesday all being well.